How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55437
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am currently on 150 mg pregablin lyrica in the evening for

Resolved Question:

HI doctors, i am currently on 150 mg pregablin lyrica in the evening for chronic temple pain, i have been on this for around 18 months, it helps me sleep, ive recently noticed a significant drop in libido and could not achieve an erection the other day along with a slight hot discomfort in my testicle, i am extremely concerend particularly as i google this and found many people mentioning the erection issues with this drug and the fact that the drug 'burns nerves' can you please recommend a solution to this.
if i quit the drug which i intend to do next week, if the nerves are 'burnt' is this likely to be permannent i am 41 yr old worried male ? thanks alot.
Submitted: 10 months ago.
Category: Medical
Expert:  Shantal-Mod replied 9 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 9 months ago.

Do you still need help on this?

Customer: replied 9 months ago.
pls DR Phil.
Expert:  Dr. Phil, MD replied 9 months ago.

The nerves will regenerate just fine

There are no concerns for long term damage with lyrica use

you should be ok

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Customer: replied 9 months ago.
Thanks DR Phil, This has reassured me quite a lot. BR Mark
Expert:  Dr. Phil, MD replied 9 months ago.

you're welcome :)

please don't forget a positive rating.

I appreciate it

Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55437
Experience: GP in the United States
Dr. Phil, MD and 3 other Medical Specialists are ready to help you